# SDR SWAA2025021489867

- Difficulty date: January 26, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ANGLE ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER 2025-91843<[01] REPLACED BLADE ANGLE ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER IAW BOEING 737-700 SRM 51-40-02; AND IAW BOEING 737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED BLADE ANGLE ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER IAW BOEING 737-700 SRM 51-40-02; AND IAW BOEING 737-700 SRM 51-10-02 ITEM 9.
